# SDR R61A201907250765

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 40,754 hours, 25,144 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAGREE MESSAGE. NOSE GEAR DID NOT COME DOWN. USED ALT GEAR METHOD. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FERRIED TO CMH. PERFORMED LANDING GEAR EXTENSION AND RETRACTION SYSTEM (ON JACKS), OPS TEST IAW AMM 32-33-00. OPS CHECK GOOD.
